Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Remarks on weak compactness of operators defined on certain injective tensor products'' [Proc. Amer. Math. Soc. 116 (1992), no. 2, 473-476; MR1120506 (92m:46109)]


Author: G. Emmanuele
Journal: Proc. Amer. Math. Soc. 118 (1993), 335
MSC: Primary 47B07; Secondary 46B20, 46M05
Original Article: Proc. Amer. Math. Soc. 116 (1992), 473-476.
MathSciNet review: 1145945
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B07, 46B20, 46M05

Retrieve articles in all journals with MSC: 47B07, 46B20, 46M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145945-9
Article copyright: © Copyright 1993 American Mathematical Society